# SDR 2008UALA02308

- Difficulty date: April 19, 2008
- Submitted: April 23, 2008
- Operation: Air carrier
- Aircraft: N121UA
- Make and model: Boeing 747422
- Aircraft serial: 29167
- Aircraft time: 37,918 hours, 4,578 cycles
- Engine: Pwa PW4056
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Bottle
- Condition: Leaking
- Location: Pax Oxygen
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER OXYGEN PRESSURE READS LOW.   BOTTLE LEAK AT REGULATOR.
REPLACED 2 EACH OXYGEN BOTTLES PRESSURE CHECKED GOOD. AC OK FOR SERVICE.
